# SDR ALGAR08231152314

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N279AL
- Make and model: Bell 206L-4
- Aircraft serial: 52314
- Aircraft time: 6,520 hours
- Engine: Allsn 250C30P
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 204064804109
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DAILY INSPECTION, FOUND UPPER ENGINE DOOR HAD CORROSION.  R & R WITH SERVICABLE UPPER ENGINE BAY DOOR.
